Alert archive / Wyoming / High Wind Warnings in 2014
High Wind Warning 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Jan 11, 2014, 4:32 AM MST for Uinta County, Wyoming. It took effect at Jan 11, 2014, 11:00 AM MST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2014, 4:32 AM MST (11:32 UTC)
- In effect from
- Jan 11, 2014, 11:00 AM MST
- Expired
- Jan 11, 2014, 2:13 PM MST
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
County Uinta County, WY
The radar
The Salt Lake City radar (KMTX), 159 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 11.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
968 WWUS75 KSLC 111132 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 432 AM MST SAT JAN 11 2014 ...VERY STRONG WINDS FOR THE NORTHWEST DESERTS AND SOUTHWEST WYOMING THIS WEEKEND... .A WARM FRONT SWEEPING EAST ACROSS NORTHERN UTAH THIS MORNING WILL USHER IN STRONG SOUTH TO SOUTHWEST WINDS ACROSS THE NORTHWEST DESERTS AND SOUTHWEST WYOMING THIS AFTERNOON. STRONG WINDS WILL PERSIST THROUGH EARLY THIS EVENING...THEN TURN MORE NORTHWESTERLY AND REMAIN STRONG INTO SUNDAY. WYZ021-111930- /O.UPG.KSLC.HW.A.0002.140111T1800Z-140112T0000Z/ /O.NEW.KSLC.HW.W.0001.140111T1800Z-140112T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 432 AM MST SAT JAN 11 2014 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING. * WINDS...SOUTHWEST WINDS IN THE 20 TO 30 MPH RANGE THIS MORNING WILL INCREASE TO BETWEEN 30 AND 40 MPH WITH GUSTS APPROACHING 60 MPH. * TIMING...SOUTHWESTERLY WINDS WILL REMAIN ELEVATED THROUGH THIS MORNING. THESE WINDS WILL INCREASE BEHIND A PASSING WARM FRONT LATE THIS MORNING AND BECOME STRONG THIS AFTERNOON. A COLD FRONT WILL TURN THE WINDS TO THE WEST THIS EVENING. * IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES ON ALL ROUTES THROUGHOUT UINTA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ005-111930- /O.EXT.KSLC.WI.Y.0002.140111T2100Z-140113T0000Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 432 AM MST SAT JAN 11 2014 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM MST SUNDAY... * AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS... INCLUDING THE SALT FLATS AND THE VALLEYS NEAR THE IDAHO BORDER. * WINDS...BECOMING SOUTH SOUTHWEST 15 TO 25 MPH LATE THIS MORNING...THEN INCREASING TO BETWEEN 20 AND 30 MPH WITH GUSTS AROUND 45 MPH BY LATE THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST THIS EVENING AND REMAIN STRONG INTO SUNDAY. * TIMING...SOUTH TO SOUTHWEST WINDS WILL DEVELOP QUICKLY BEHIND A PASSING WARM FRONT THIS MORNING. THESE WINDS WILL STRENGTHEN DURING THE AFTERNOON HOURS...THEN REMAIN STRONG THROUGH THE EARLY EVENING. NORTHWEST WINDS WILL DEVELOP BEHIND A PASSING COLD FRONT LATER THIS EVENING. THESE WINDS WILL REMAIN STRONG OUT OF THE NORTHWEST WELL INTO SUNDAY. * IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. ROUTES SUCH AS INTERSTATE 80 ACROSS THE SALT FLATS...AND INTERSTATE 84 AND STATE ROUTE 30 NEAR THE IDAHO BORDERS ARE AREAS MOST PRONE TO TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
2 follow-up statements
066 WWUS75 KSLC 111743 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1043 AM MST SAT JAN 11 2014 ...VERY STRONG WINDS FOR THE NORTHWEST DESERTS AND SOUTHWEST WYOMING THIS WEEKEND... .A WARM FRONT SWEEPING EAST ACROSS NORTHERN UTAH WILL USHER IN STRONG SOUTH TO SOUTHWEST WINDS ACROSS THE NORTHWEST DESERTS AND SOUTHWEST WYOMING THIS AFTERNOON. STRONG WINDS WILL PERSIST THROUGH EARLY THIS EVENING...THEN TURN MORE NORTHWESTERLY AND REMAIN STRONG INTO SUNDAY. WYZ021-120200- /O.CON.KSLC.HW.W.0001.140111T1800Z-140112T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 1043 AM MST SAT JAN 11 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * AFFECTED AREA...UINTA COUNTY IN EXTREME SOUTHWEST WYOMING. * WINDS...SOUTHWEST WINDS IN THE 20 TO 30 MPH RANGE THIS MORNING WILL INCREASE TO BETWEEN 30 AND 40 MPH WITH GUSTS APPROACHING 60 MPH. * TIMING...SOUTHWESTERLY WINDS WILL INCREASE BEHIND A PASSING WARM FRONT LATE THIS MORNING AND BECOME STRONG THIS AFTERNOON. A COLD FRONT WILL TURN THE WINDS TO THE WEST THIS EVENING. * IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES ON ALL ROUTES THROUGHOUT UINTA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ005-120200- /O.CON.KSLC.WI.Y.0002.140111T2100Z-140113T0000Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 1043 AM MST SAT JAN 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM MST SUNDAY... * AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS... INCLUDING THE SALT FLATS AND THE VALLEYS NEAR THE IDAHO BORDER. * WINDS...SOUTH SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS AROUND 45 MPH BY LATE THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST THIS EVENING AND REMAIN STRONG INTO SUNDAY. * TIMING...SOUTH TO SOUTHWEST WINDS WILL STRENGTHEN DURING THE AFTERNOON HOURS...THEN REMAIN STRONG THROUGH THE EARLY EVENING. NORTHWEST WINDS WILL DEVELOP BEHIND A PASSING COLD FRONT LATER THIS EVENING. THESE WINDS WILL REMAIN STRONG OUT OF THE NORTHWEST WELL INTO SUNDAY. * IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. ROUTES SUCH AS INTERSTATE 80 ACROSS THE SALT FLATS...AND INTERSTATE 84 AND STATE ROUTE 30 NEAR THE IDAHO BORDERS ARE AREAS MOST PRONE TO TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
558 WWUS75 KSLC 112113 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 213 PM MST SAT JAN 11 2014 WYZ021-112215- /O.CAN.KSLC.HW.W.0001.000000T0000Z-140112T0200Z/ SOUTHWEST WYOMING- INCLUDING THE CITY OF...EVANSTON 213 PM MST SAT JAN 11 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING. WINDS WILL CONTINUE TO GUST INTO THE 40 MPH RANGE THROUGH THE REMAINDER OF THE AFTERNOON...BUT ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. THESE WINDS MAY STRENGTHEN THIS EVENING WITH THE PASSAGE OF A COLD FRONT...AND BE ACCOMPANIED BY PERIODS OF SNOW. A WINTER STORM WARNING REMAINS IN EFFECT FOR THIS EVENING THROUGH SUNDAY EVENING ACROSS UINTA COUNTY. $$ UTZ005-120515- /O.CON.KSLC.WI.Y.0002.000000T0000Z-140113T0000Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...WENDOVER...SNOWVILLE 213 PM MST SAT JAN 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST SUNDAY... * AFFECTED AREA...THE GREAT SALT LAKE DESERT AND MOUNTAINS... INCLUDING THE SALT FLATS AND THE VALLEYS NEAR THE IDAHO BORDER. * WINDS...SOUTH SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS AROUND 45 MPH BY LATE THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST THIS EVENING AND REMAIN STRONG INTO SUNDAY. * TIMING...SOUTH TO SOUTHWEST WINDS WILL STRENGTHEN DURING THE AFTERNOON HOURS...THEN REMAIN STRONG THROUGH THE EARLY EVENING. NORTHWEST WINDS WILL DEVELOP BEHIND A PASSING COLD FRONT LATER THIS EVENING. THESE WINDS WILL REMAIN STRONG OUT OF THE NORTHWEST WELL INTO SUNDAY. * IMPACTS...AREAS OF STRONG CROSS WINDS WILL CREATE DIFFICULT AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS FOR HIGH PROFILE AND LIGHT WEIGHT VEHICLES. ROUTES SUCH AS INTERSTATE 80 ACROSS THE SALT FLATS...AND INTERSTATE 84 AND STATE ROUTE 30 NEAR THE IDAHO BORDERS ARE AREAS MOST PRONE TO TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Jan 10, 10:26 PM MST, 6 hours 6 minutes earlier.
Area forecast discussion, Jan 10, 10:26 PM MST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1026 PM MST FRI JAN 10 2014
.SYNOPSIS...HIGH PRESSURE ALOFT WILL MOVE EAST ACROSS THE GREAT
BASIN OVERNIGHT. THE NEXT PACIFIC STORM SYSTEM WILL FOLLOW THE
HIGH PRESSURE FOR SATURDAY NIGHT THROUGH SUNDAY.
&&
.SHORT TERM (THROUGH 12Z MONDAY)...THE UPPER RIDGE CURRENTLY OVER
THE WEST COAST STATES WILL CONTINUE EAST INTO AND THEN ACROSS THE
GREAT BASIN LATE TONIGHT THROUGH SATURDAY MORNING. STRONG LOW-
LEVEL WARM ADVECTION TRIALING THE UPPER RIDGE SHOULD HAVE LITTLE
TROUBLE MIXING DOWN TO THE SURFACE EITHER LATE SATURDAY MORNING OR
EARLY SATURDAY AFTERNOON. STRONG SOUTH-SOUTHWEST WINDS WILL
DEVELOP BEHIND THE FRONT...WITH HIGH WINDS LIKELY ACROSS THE
NORTHWEST DESERTS AND INTO SOUTHWEST WYOMING. ALSO LOOKING AT
SUBSTANTIALLY WARMER TEMPS ACROSS THE WESTERN AND NORTHERN VALLEYS
DUE TO THE GOOD MIXING.
THE PACIFIC TROUGH PUSHING THE UPPER RIDGE THROUGH THE BASIN WILL
ARRIVE IN UTAH SATURDAY NIGHT. THE SURFACE COLD FRONT WILL REACH
THE NORTHWEST CORNER OF UTAH BY EARLY IN THE EVENING. THE TIGHT
LOW-LEVEL BAROCLINIC ZONE ASSOCIATED WITH THE FRONT APPEARS TO
UNDERGO MODEST FRONTOLYSIS AS IT SURGES SOUTHWARD. THE INITIAL
ROUND OF PRECIP MAY FALL APART IS THE FRONT MOVES SOUTH...THOUGH
ACROSS THE FAR NORTH PRECIP SHOULD REENERGIZE QUICKLY AS THE MID-
LEVEL TROUGH AND COLD AIR SUPPORT MOVES INTO THE REGION.
THE PEAK PERIOD FOR SNOW SHOULD BEGIN AFTER MIDNIGHT AND CONTINUE
THROUGH SUNDAY MORNING AS DEEP LAYER MOISTURE/INSTABILITY
INTERACTS WITH THE MID-LEVEL TROUGH. PRECIP MAY BECOME A BIT LESS
ORGANIZED OUTSIDE OF THE MOUNTAIN LATER IN THE DAY...THOUGH
SUFFICIENT MOISTURE AND INSTABILITY WILL SEE BE PRESENT TO
SUPPORTING ACCUMULATING SNOWS IN THE NORTHERN VALLEYS.
BUILDING HEIGHTS ALONG WILL A MORE STABLE ANTI-CYCLONIC
NORTH-NORTHWEST FLOW SHOULD BRING AN END TO ACCUMULATING SNOWS BY
EARLY MONDAY MORNING.
&&
.PREVIOUS LONG TERM (AFTER 12Z MONDAY)...HIGH PRESSURE WILL BUILD
ACROSS THE FORECAST AREA BEGINNING MONDAY. THE NEAR 700MB TEMPS
WILL RAPIDLY WARM...WITH BOTH THE GFS AND THE ECMWF SHOWING THESE
TEMPS ABOVE 0C ACROSS THE MAJORITY OF THE STATE BY WEDNESDAY. THE
VALLEYS WILL NOT REALIZE THIS RAPID WARMING...AND INVERSION
CONDITIONS WILL RETURN. VERY MILD AND SUNNY CONDITIONS ARE
EXPECTED FOR THE HIGHER MOUNTAIN VALLEYS AND MOUNTAINS WITH NO
SIGNIFICANT STORM EVENTS ANTICIPATED HEADING INTO NEXT WEEKEND.
.AVIATION...AN EXTENSIVE AREA OF MID-LEVEL MOISTURE EMBEDDED
WITHIN THE NORTHWEST FLOW ACROSS THE REGION WILL MAINTAIN
CEILINGS AROUND 6000 TO 8000 FEET OVERNIGHT. VFR CONDITIONS WILL
PREVAIL WITH NO PRECIP ANTICIPATED. A WARM FRONT MOVING THROUGH
THE TERMINAL AREA MID-MORNING SATURDAY WILL BOOST SOUTHERLY WINDS
THROUGH EARLY SATURDAY EVENING.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING
FOR UTZ007>009.
WIND ADVISORY FROM 8 AM SATURDAY TO 5 PM MST SUNDAY FOR UTZ005.
WY...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON
FOR WYZ021.
WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON FOR WYZ021.
&&
CONGER
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jan 10, 5:51 AM MST, 22 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 551 AM MST FRI JAN 10 2014 UTZ001>016-019>021-517-518-WYZ021-111330- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 551 AM MST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SNOW ACCUMULATIONS CAN BE EXPECTED TODAY MAINLY ACROSS THE WASATCH RANGE AND ADJACENT VALLEYS. STRONG WINDS IN EXPOSED AREAS ALONG THE RIDGELINES AND ACROSS SOUTHWEST WYOMING WILL CONTRIBUTE TO REDUCED VISIBILITIES IN BLOWING SNOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT STORM SYSTEM WILL MOVE ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY. ACCUMULATING SNOW CAN BE EXPECTED ACROSS MOST MOUNTAIN AREAS AS WELL AS THE VALLEYS OF NORTHERN UTAH...SOUTHWEST WYOMING...AND PORTIONS OF CENTRAL UTAH. STRONG WINDS ARE ALSO EXPECTED ESPECIALLY ACROSS THE HIGHER ELEVATIONS OF THE NORTHERN OUTLOOK AREA LATE SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 8:41 PM MST | High Wind Watch | SLC | Uinta | 38 min |
| Jan 10, 9:25 PM MST | High Wind Watch | SLC | Uinta | 7 hr |
| Jan 11, 4:22 AM MST | Winter Storm Warning | SLC | Uinta | 47 hr |
Nearby
High Wind Warnings in Wyoming, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.